# SDR CA021204004

- Difficulty date: November 14, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Socata TBM 700
- Propeller: Hartzl HCE4N3
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Sleeve
- Part number: B476
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAG PARTICAL INSPECTION FOUND CRACK INDICATION ON THE B476 SLEEVE UNIT AT THE SLOTTED END ABOUT 1/8 INCH LONG. HARTZELL SERVICE BULLETIN 61235 INCORPORATED.
